T Nation

MK677 Kills My Libido


#1

It doesn't make any sense to me. It should be just the opposite. But this is the second time I've tried MK677 and both times it's killed my libido. I'm getting some of the other symptoms of GH like lethargy (which is bad enough). I'm reasonably sure that the batch is good because my wife is using it with me and she's seeing good results.

I'm 53 been on and off cycle for about 15 years. Started TRT 3 years ago. So I wanted to add some HGH and since I can't seem to find a reliable source I thought I'd give the peptide route a go.

Anyone have any ideas? I initially went with a full cc a day (25mgs). When I realized that my libido was so tanked the ciailis wouldn't work I quit for a few weeks.

I decided to give it another shot but this time only about half a cc a day (10-12mgs). Well it took a little longer but eventually my libido tanked again.

It doesn't make any sense to me. If anyone has any ideas or a similar experience Send It!


#2

It would be interesting to do labs and see if IGF-1 is actually getting elevated in your case? Any prior IGF-1 labs?
I don’t see how increased GH/IGF-1 would create these sides. Perhaps your pituitary is responding abnormally.


#3

[quote]RtrdGrnt wrote:
It doesn’t make any sense to me. It should be just the opposite. But this is the second time I’ve tried MK677 and both times it’s killed my libido. I’m getting some of the other symptoms of GH like lethargy (which is bad enough). I’m reasonably sure that the batch is good because my wife is using it with me and she’s seeing good results.

I’m 53 been on and off cycle for about 15 years. Started TRT 3 years ago. So I wanted to add some HGH and since I can’t seem to find a reliable source I thought I’d give the peptide route a go.

Anyone have any ideas? I initially went with a full cc a day (25mgs). When I realized that my libido was so tanked the ciailis wouldn’t work I quit for a few weeks.

I decided to give it another shot but this time only about half a cc a day (10-12mgs). Well it took a little longer but eventually my libido tanked again.

It doesn’t make any sense to me. If anyone has any ideas or a similar experience Send It![/quote]

what time of the day do you take it?


#4

[quote]KSman wrote:
It would be interesting to do labs and see if IGF-1 is actually getting elevated in your case? Any prior IGF-1 labs?
I don’t see how increased GH/IGF-1 would create these sides. Perhaps your pituitary is responding abnormally. [/quote]

No I haven’t done any labs. I’ve recently moved and haven’t gotten setup with a new doc yet. It was suggested on another board that the MK677 might be stimulating prolactin output.

Either way, I quit taking it again and my libido came back. Not to the extent that I’m getting morning wood, but that’s been a consistent thing that I’ve been working with since starting TRT.


#5

[quote]cycobushmaster wrote:

[quote]RtrdGrnt wrote:
It doesn’t make any sense to me. It should be just the opposite. But this is the second time I’ve tried MK677 and both times it’s killed my libido. I’m getting some of the other symptoms of GH like lethargy (which is bad enough). I’m reasonably sure that the batch is good because my wife is using it with me and she’s seeing good results.

I’m 53 been on and off cycle for about 15 years. Started TRT 3 years ago. So I wanted to add some HGH and since I can’t seem to find a reliable source I thought I’d give the peptide route a go.

Anyone have any ideas? I initially went with a full cc a day (25mgs). When I realized that my libido was so tanked the ciailis wouldn’t work I quit for a few weeks.

I decided to give it another shot but this time only about half a cc a day (10-12mgs). Well it took a little longer but eventually my libido tanked again.

It doesn’t make any sense to me. If anyone has any ideas or a similar experience Send It![/quote]

what time of the day do you take it?[/quote]

Initially I was taking it before bed as recommended. But the lethargy was kicking my ass. So then I switched to taking it in the morning. No change. In fact, it took a couple of days after stopping the MK677 for the lethargy to go away. Right along with the return of my libido.


#6

II have seen labs on other forums claiming raised GH but not raised IGF, makes me think of fake HGH that is sometimes encountered. My subject is on week 3 of MK and hates it; bloat from hell, and cramps from hell. The subject was looking for life extension type effects and has ran prescribed HGH in the past; skin, hair, well being, joint recoup, and longer term lower body fat.

Positives? Subject had deeper sleep that comes with lethargy, rapid weight gain 10pounds in 9 days, but mostly seems to be water weight. Can not drink enough water and even with baby aspirin and electolytes cannot get over cramps. I have heard some sides subside with time, as this is a long time sup like HGH- or so it is sold as. Most reviews online are sold by peddlers.

Also my subjects blood shot up from low 120s/80 to 140/80 after day 2.


#7

definite Prolactin increase, I tried running 90mg a day for awhile as an experiment and all of the prolactin sides went up, i still take it now, but take P5P and vitamin E with it twice a day, and this is enough to blunt the prolactin


#8

This may have something to do with getting your E2 dialed in at a level your body prefers. I had this issue when I first started TRT too…I could get an erection when I actually tried to, but never on its own and never nocturnal/morning wood, until I realized that my E2 was a bit too low. Now it happens so much it’s a little annoying actually, like being 15 all over again.